数学研究通讯

2018, v.34(03) 230-240

[打印本页] [关闭]
本期目录 | 过刊浏览 | 高级检索

A Note on Homogenization of Parabolic Equation in Perforated Domains
A Note on Homogenization of Parabolic Equation in Perforated Domains

YANG ZHAN-YING;SHU WAN;PAN ZHANG-PING;PENG CHAN-QUAN;

摘要(Abstract):

We are concerned with a class of parabolic equations in periodically perforated domains with a homogeneous Neumann condition on the boundary of holes.By using the periodic unfolding method in perforated domains, we obtain the homogenization results under the conditions slightly weaker than those in the corresponding case considered by Nandakumaran and Rajesh(Nandakumaran A K, Rajesh M. Homogenization of a parabolic equation in perforated domain with Neumann boundary condition. Proc. Indian Acad. Sci.(Math. Sci.), 2002, 112(1): 195–207). Moreover,these results generalize those obtained by Donato and Nabil(Donato P, Nabil A. Homogenization and correctors for the heat equation in perforated domains. Ricerche di Matematica L. 2001, 50: 115–144).

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The NSF(11401595)of China;; the Nationalities Innovation Foundation(2018sycxjj113)of South-central University for Postgraduate

作者(Author): YANG ZHAN-YING;SHU WAN;PAN ZHANG-PING;PENG CHAN-QUAN;

Email:

参考文献(References):

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享